Long unsteady waves in a rotating basin
Doklady Akademii Nauk, Tome 187 (1969) no. 1, pp. 53-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_187_1_a13,
author = {B. I. Sebekin},
title = {Long unsteady waves in a rotating basin},
journal = {Doklady Akademii Nauk},
pages = {53--56},
year = {1969},
volume = {187},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_187_1_a13/}
}
B. I. Sebekin. Long unsteady waves in a rotating basin. Doklady Akademii Nauk, Tome 187 (1969) no. 1, pp. 53-56. http://geodesic.mathdoc.fr/item/DAN_1969_187_1_a13/